# SDR SWAA2024101045225

- Difficulty date: October 4, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 26,526 hours, 13,268 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR INTERIOR EMERGENCY EXIT LIGHTS ARE INOP<[01] RE SEATED FORWARD ENTRY EMERGENCY BATTERY PACK CONNECTOR. OPS CHECKS GOOD PER MM 33-51-00
